# SDR REXA2024102300937

- Difficulty date: January 25, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N479PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15479
- Aircraft time: 7,553 hours, 6,231 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: CC670141772
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB HAS CHAFFING DAMAGE LOCATED AND DRILLED AND NEW SERVICEABLE PANEL 684EB P/N CC670-14177-2 IAW CRJ-900 SRM 51-40-11-001-001-A01.
